Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the expansion of analytic functions in series of polynomials and in series of other analytic functions


Author: J. L. Walsh
Journal: Trans. Amer. Math. Soc. 30 (1928), 307-332
MSC: Primary 30B50; Secondary 30E10
DOI: https://doi.org/10.1090/S0002-9947-1928-1501430-8
MathSciNet review: 1501430
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30B50, 30E10

Retrieve articles in all journals with MSC: 30B50, 30E10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1928-1501430-8
Article copyright: © Copyright 1928 American Mathematical Society